# SDR DALA2019020500760

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 74,436 hours, 55,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Missing
- Location: Rt Wing Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT 111B FLAB O/B FAIRING MISSING ACCESS PANEL. REPLACED MISSING ACCESS COVER ON RT WING 11B FLAP O/B FAIRING.(LP5545402)
